# SDR USAA2011090700001

- Difficulty date: September 4, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 90,157 hours, 33,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIH  FLT 146  PHX TO LIH.  ON ARRIVAL FOUND DOOR 1 LEFT EXTERIOR BUTTERFLY HANDLE OUT AND PARTIALLY TURNED.  MAINTENANCE REPLACED BEARINGS IN EXTERIOR DOOR HANDLE ON L1 DOOR AND RE-ASSEMBLED SHAFT ASSY.
